Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Toddler with vertical deep cut above eye after a bang, has glue stitches, taking Augmentin. What others precautions are needed?

hi my child fell and hurt himself on the eage of the door and had a vertical deep cut around 2mm and 1 inch long, just above the eye and cuuting the eyebrow onto to the head, he is just 2years and 5 months old and the doctor had done glue stitches on him ans advice to take syrup Augmeytin duo two times a day for 5 days, please let me know , whats precaution we need to take for his hilling process and how to handle the suitation in front of him ,because he is too young to understand the situation.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Welcome to Healthcare magic.
Continue giving him Syrup augmentin duo.
If he complains of pain, you can give him paracetamol syrup.
Try to to keep the wound clean and dry so that it does not get infected and it also helps in faster healing.
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor